# SDR EIAA9656

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 591036749
- Condition: Cracked
- Location: Accessory Comp
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - AFT ACCESSORY COMPARTMENT PLUG DOOR LOWER SEALING CHANNEL FRAME IS CRACKED.  REMOVED AND INSTALLED NEW SEAL CHANNEL FRAME IAW SRM 51-00 AND SRM 51-30-2.  (M)
